Topical steroid induced eczema

Type 3: Geographically diffusing pattern (Atopic*)
• It vanishes after becoming a brown color predominant lesion or a brown pigmentation itself.
• This type often responds to the disinfectant therapy.
• Erythroderma is rarely developed.
• Sometimes severe eczema on hands is accompanied in this type.
• It often arises from the neck and gradually expands and diminishes.
• In the uncommon occasions of recurrence, the lesions are liable to develop as papules or more poorly demarcated mild erythema which coincide with typical or classically described atopic dermatitis.

Steroid-induced rosacealike dermatitis (SIRD) is an eruption composed of papules, pustules, papulovesicles, and sometimes nodules with telangiectatic vessels on a diffuse erythematous and edematous background. It results from prolonged topical steroid use or as a rebound phenomenon after discontinuation of topical steroid. There are 3 types of SIRD that are classified based on the location of the eruption: perioral, centrofacial, and diffuse. Diagnosis of this disease entity relies on a thorough patient history and physical examination. Treatment involves discontinuation of the offending topical steroid and administration of oral and/or topical antibiotics. Topical calcineurin antagonists should be considered as alternative or adjunctive therapies for patients who do not respond to traditional treatments. Dermatologists may need to provide psychological support during office visits for patients who have difficulty dealing with the discontinuation of topical steroid and/or the psychological impact of a flare. Epidemiology, pathogenesis, histopathology, and differential diagnosis of the entity also are reviewed.

Topical steroid induced eczema

topical steroid induced eczema

Media:

topical steroid induced eczematopical steroid induced eczematopical steroid induced eczematopical steroid induced eczematopical steroid induced eczema

http://buy-steroids.org